×

Nonhomogeneous Navier-Stokes equations in spaces of low regularity. (English) Zbl 1330.35286

Galdi, Giovanni P. (ed.) et al., Topics in mathematical fluid mechanics. Meeting on the occasion of Professor John G. Heywood sixtieth birthday, Capo Miseno, Italy, May 27–30, 2000. Rome: Aracne (ISBN 88-7999-410-7/hbk). Quad. Mat. 10, 13-31 (2002).
For the entire collection see [Zbl 1024.00067].

MSC:

35Q30 Navier-Stokes equations
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
76D05 Navier-Stokes equations for incompressible viscous fluids
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX XML Cite
Full Text: DOI